# SDR FDEA201507112197

- Difficulty date: July 11, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N855FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37726
- Aircraft time: 205 hours, 3,022 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link
- Condition: Broken
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL, FOUND LT MAIN GEAR DOOR & MLG DRAG STRUT DOOR DAMAGED DUE TO LINK BROKEN ON MLG DRAG STRUT DOOR.   REINSTALLED LT MAIN LANDING GEAR SHOCK STRUT DOOR IAW AMM 32-12-06-4, REINSTALLED LT MAIN LANDING GEAR DRAG STRUT DOOR AND LINKAGE IAW AMM 32-12-08-4.   REINSTALLED AFT TRAILING EDGE ROD AND PERFORMED ADJUSTEMENT TEST IAW AMM 32-12-00-5, ALL CHECKED SATISFACTORY.
